Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Strong regularity at nonpeak points


Author: James Li Ming Wang
Journal: Proc. Amer. Math. Soc. 51 (1975), 141-142
MSC: Primary 46J10
DOI: https://doi.org/10.1090/S0002-9939-1975-0370202-7
MathSciNet review: 0370202
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a uniform algebra which is strongly regular at a nonpeak point.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10

Retrieve articles in all journals with MSC: 46J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0370202-7
Article copyright: © Copyright 1975 American Mathematical Society